# SDR AWXA9500109

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND CRACK IN INTERCOSTAL TO FLOOR BEAM TIE ANGLE, FORWARD SIDE OF STA 328 AT LBL 45. INSTALLED NEW TIE ANGLE PER SRM 53 10 2 AND SRM 51 30 2.  (X)
